# SDR AALA201605129007

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  EXIT SIGN AT LAVATORY C MISSING LENS.  INSTALLED LENS ON EXIT SIGN.  PERFORMED SATISFACTORY OPERATIONAL CHECK IAW GPM 17-11-3U.
